# SDR DALA2017041903253

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 56,832 hours, 22,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS TEST FOUND L1 DOOR INTERIOR EXIT LIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED L1 DOOR POWER SUPPLY BATTERY PACK PER AMM 33-51-06 EMERGENCY LIGHTS OPS TEST GOOD.
